# SDR ASOA201000384

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL OPEN/CLOSE DECAL AND EMERGENCY EXIT DECALS DAMAGED.   REMOVED OLD SILKSCREENS IAW AMM TASK 11-10-03-000-801. APPLIED NEW IAW AMM TASK 11-10-03-400-801.
